# SDR IPXA2018101214910

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 55,853 hours, 18,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  THE EMERGENCY EXIT LIGHT AT THE CABIN DOOR WAS FOUND DETACHED FROM THE HOUSING BRACKET.  ATTACHED THE LIGHT IAW SRM 51-30-10-OG
